Nombres normaux dans diverses bases
Annales de l'Institut Fourier, Volume 45 (1995) no. 5, pp. 1205-1222.

Following a paper of Feldman and Smorodinsky, we study occurrence of a fixed block of digits in the θ-development of β n . We show that for non-equivalent Pisot numbers β and θ, the set of β-digit normal numbers and θ-digit normal numbers are different; we also show that for two non equivalent algebraic integers β and θ with θ Pisot, the set of geometric normal numbers in θ-basis respectively are different.

En s’inspirant d’un article de Feldman et Smorodinsky on étudie l’apparition d’un bloc de chiffres fixé dans le θ-développement de β n . On montre que si β et θ sont des nombres de Pisot non équivalents, les ensembles des nombres normaux au sens des chiffres pour β et θ sont différents, et que si θ est un Pisot et β un entier algébrique non équivalent à θ, les ensembles des nombres géométriquement normaux relativement à β et θ sont distincts.

@article{AIF_1995__45_5_1205_0,
     author = {Bertrand-Mathis, Anne},
     title = {Nombres normaux dans diverses bases},
     journal = {Annales de l'Institut Fourier},
     pages = {1205--1222},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {45},
     number = {5},
     year = {1995},
     doi = {10.5802/aif.1492},
     zbl = {0833.11033},
     mrnumber = {97m:11103},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1492/}
}
TY  - JOUR
TI  - Nombres normaux dans diverses bases
JO  - Annales de l'Institut Fourier
PY  - 1995
DA  - 1995///
SP  - 1205
EP  - 1222
VL  - 45
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1492/
UR  - https://zbmath.org/?q=an%3A0833.11033
UR  - https://www.ams.org/mathscinet-getitem?mr=97m:11103
UR  - https://doi.org/10.5802/aif.1492
DO  - 10.5802/aif.1492
LA  - fr
ID  - AIF_1995__45_5_1205_0
ER  - 
%0 Journal Article
%T Nombres normaux dans diverses bases
%J Annales de l'Institut Fourier
%D 1995
%P 1205-1222
%V 45
%N 5
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1492
%R 10.5802/aif.1492
%G fr
%F AIF_1995__45_5_1205_0
Bertrand-Mathis, Anne. Nombres normaux dans diverses bases. Annales de l'Institut Fourier, Volume 45 (1995) no. 5, pp. 1205-1222. doi : 10.5802/aif.1492. https://aif.centre-mersenne.org/articles/10.5802/aif.1492/

[BE1] A. Bertrand-Mathis, Développements en base de Pisot et répartition modulo un de la suite (xθn) n≥0, langages codés et θ-shift, Bull. Soc. Math. France, 114 (1986), 271-323. | EuDML: 87513 | Numdam | MR: 878240 | Zbl: 0628.58024

[BE2] A. Bertrand-Mathis, Le θ-shift sans peine, preprint.

[BE3] A. Bertrand-Mathis, Répartition modulo un et développements en base θ, C. R. Acad. Sci. Paris, 289 (1979), 1-4. | MR: 80f:12001 | Zbl: 0418.10049

[BE4] A. Bertrand-Mathis, Preprint, Université de Poitiers.

[BMP] G. Brown, W. Moran, A. Pollington, Normality to non-integer bases, C. R. Acad. Sci. Paris, 316, Série I (1993), 1241-1244. | MR: 94e:11084 | Zbl: 0784.11037

[C] J.W.S. Cassels, An introduction to diophantine approximation, Cambridge Univ. Press, London, 1957. | MR: 19,396h | Zbl: 0077.04801

[FS] J. Feldman, M. Smorodinsky, Normal numbers from independent Process, Ergod. Th. and Dynam. Syst., 12 (1992), 707-712. | MR: 94b:11069 | Zbl: 0781.58015

[H] F. Hofbauer, Maximal measures for simple piecewise monotonic transformations, Z. Wahrschein Verw. Gebiete, 52, n° 3 (1980). | MR: 81f:28023 | Zbl: 0415.28018

[M] J. Maxfield, Normal k-uples, Pacific J. Math., 3 (1953), 189-196. | MR: 14,851b | Zbl: 0050.27503

[MF1] M. Mendès-France, Thèse, Journal of Analysis (1986).

[MF2] M. Mendès-France, Les ensembles de Bésineau, Séminaire Delange-Pisot-Poitou, Théorie des nombres, fasc. 7, Paris 1975. | Numdam | MR: 54 #266 | Zbl: 0324.10049

[P] W. Parry, On the β-expansions of real numbers, Acta. Math. Acad. Sci. Hungar., 11 (1960), 401-416. | MR: 26 #288 | Zbl: 0099.28103

[Po] A. Pollington, The Hausdorff dimension of a set of normal numbers, Pacific J. Math., 95 (1981), 193-204. | MR: 83k:10098 | Zbl: 0479.10031

[PK] C.E.M. Pearce, M. Keane, Normal numbers, Journal of Australian Math. Soc., (1988).

[R] A. Renyi, Representations for real numbers, Acta. Math. Sci. Hungar., 8 (1957), 447-495. | Zbl: 0079.08901

[S1] W. Schmidt, On normal numbers, Pacific J. of Math., 10 (1960), 661-672. | MR: 22 #7994 | Zbl: 0093.05401

[S2] W. Schmidt, Uber die Normalität von Zahlen zu verschiedenen basen, Acta. Arith., 7 (1962), 299-301. | MR: 25 #3902 | Zbl: 0105.26702

[Sm] M. Smorodinsky, θ-shifts are Bernoulli shifts, Acta. Math. Acad. Sci. Hungar., 24 (1973), 273-278. | MR: 49 #10859 | Zbl: 0268.28007

Cited by Sources: